# SDR 2010FA0000016

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: General aviation
- Engine: Allsn AE3007C
- Engine time: 5,061 hours, 3,204 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23073567
- Part serial: 1E500
- Condition: Worn
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FOUND AT 6:00 POS INSIDE FAN CASE.  NR O CARBON SEAL WAS REPLACED.   REPLACED IAW MM 72-25-25.
